A proof of Oseledec’s multiplicative ergodic theorem. (English) Zbl 0415.28013


28D05 Measure-preserving transformations
Full Text: DOI


[1] Oseledec, V. I., A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obšč., 19, 179-210 (1968)
[2] Furstenberg, H.; Kesten, H., Products of random matrices, Ann. Math. Statist., 31, 457-469 (1960) · Zbl 0137.35501
[3] Derriennic, Y., Sur le théoreme ergodique sous-additif, C. R. Acad. Sci. Paris, 281A, 985-988 (1975) · Zbl 0327.60028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.